Boram Park ; Yoshio Sano - The competition number of a generalized line graph is at most two

dmtcs:575 - Discrete Mathematics & Theoretical Computer Science, August 5, 2012, Vol. 14 no. 2 - https://doi.org/10.46298/dmtcs.575
The competition number of a generalized line graph is at most twoArticle

Authors: Boram Park 1; Yoshio Sano 2

In 1982, Opsut showed that the competition number of a line graph is at most two and gave a necessary and sufficient condition for the competition number of a line graph being one. In this paper, we generalize this result to the competition numbers of generalized line graphs, that is, we show that the competition number of a generalized line graph is at most two, and give necessary conditions and sufficient conditions for the competition number of a generalized line graph being one.


Volume: Vol. 14 no. 2
Section: Graph Theory
Published on: August 5, 2012
Accepted on: June 9, 2015
Submitted on: October 13, 2011
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 281 times.
This article's PDF has been downloaded 399 times.